# SDR ASOA05085

- Difficulty date: January 12, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- Aircraft time: 19,039 hours
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE INTERCOSTALS AT FR 36 TO 38 AND FR 39 TO 40 ON THE RT SIDE IAW SRM. (K)
